My Candida gets significantly worse when I’m off antibiotics. I can tell because my oral thrush immediately worsens a lot. I’ve tried fluconazole and nystatin and itraconazole and none of them do anything for it. When I’m on antibiotics it gets better a little bit. Anyone have this happen?
You will know it its candida when you ingest diary products especially kiefer or milk and you get a bad reaction in your body or gut. i never had candida until i took many rounds of antibiotics around 1000 bactrim , cipro and doxy . The antibiotics will give you a temporary fix but the candida eventually wisens up and becomes resistant and you end up taking higher doses. Plus continuous rounds of antibiotics will kill off the good gut bacteria and cause the candida to become rampant and spread into the organs and throughout the body .
I read this book on Amazon "candida killing them softly" it really helped me a lot and introduced me to "lugols iodine"
Antibiotics do a lot of damage to the bodies immune system - I now have candida in the kidneys, liver and candida colonization of the colon and intestines and its making me go blind .
Antibiotics ( avoid them like the plague unless its a matter of life or death).